# SDR C2XA02IA229

- Difficulty date: October 26, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 166
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350A23008314
- Part serial: 238
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 3752, ON TAKEOFF THE CREW NOTED A/S OVERSPEED WARNING AND ABORTED TAKEOFF WITHOUT INCIEDNT.  MAINTENANCE REMOVED AND REPLACED THE CREW ALERTING COMPUTER, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED AND AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
